# SDR SWAA2022010757976

- Difficulty date: January 3, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737
- Aircraft serial: 33008
- Aircraft time: 44,855 hours, 30,609 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD CARGO STRG 25L BETWEEN STA500 AND STA500A FOUND BAFFLE SUPPORT CRACK AT UPPER RADIUS ; / [01] REMOVED AND REPLACED BAFFLE AT FWD CARGO COMPARTMENT STRG 25L BETWEEN STA 500 AND STA 500A IN REF SRM 51-40-02-OG-0; [02] VERIFIED STEP 1
